About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 129404, 5 pages
http://dx.doi.org/10.1155/2013/129404
Research Article

A Weighted Average Finite Difference Method for the Fractional Convection-Diffusion Equation

School of Mathematical Sciences, Anhui University, Hefei, Anhui 230601, China

Received 18 January 2013; Revised 8 April 2013; Accepted 3 June 2013

Academic Editor: R. de la Llave

Copyright © 2013 Lijuan Su and Pei Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijuan Su and Pei Cheng, “A Weighted Average Finite Difference Method for the Fractional Convection-Diffusion Equation,” Advances in Mathematical Physics, vol. 2013, Article ID 129404, 5 pages, 2013. doi:10.1155/2013/129404